# SDR 2005F00004

- Difficulty date: October 28, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N417AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 417
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7000700951
- Condition: Failed
- Location: Nr 1
- Part time: 10,475 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, CAPTAIN SIDE AIRSPEED FAIL FLAP CAME OUT, THE TRUE AIRSPEED SHOWED ONLY DASHES AND THE STANDBY ALTIMETER STUCK MOMENTARILY.  TAKEOFF ABORTED.  REPLACED NR 1 AIR DATA COMPUTER.  (M)
